Application of the subdomain method to the approximate solution of singular integral equations on closed integration contours
Differencialʹnye uravneniâ, Tome 40 (2004) no. 9, pp. 1240-1247
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_9_a9,
author = {V. A. Zolotarevskii and M. Al-Sabayleh and S. I. Vulpe and A. I. Sokirke},
title = {Application of the subdomain method to the approximate solution of singular integral equations on closed integration contours},
journal = {Differencialʹnye uravneni\^a},
pages = {1240--1247},
year = {2004},
volume = {40},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_9_a9/}
}
TY - JOUR AU - V. A. Zolotarevskii AU - M. Al-Sabayleh AU - S. I. Vulpe AU - A. I. Sokirke TI - Application of the subdomain method to the approximate solution of singular integral equations on closed integration contours JO - Differencialʹnye uravneniâ PY - 2004 SP - 1240 EP - 1247 VL - 40 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_2004_40_9_a9/ LA - ru ID - DE_2004_40_9_a9 ER -
%0 Journal Article %A V. A. Zolotarevskii %A M. Al-Sabayleh %A S. I. Vulpe %A A. I. Sokirke %T Application of the subdomain method to the approximate solution of singular integral equations on closed integration contours %J Differencialʹnye uravneniâ %D 2004 %P 1240-1247 %V 40 %N 9 %U http://geodesic.mathdoc.fr/item/DE_2004_40_9_a9/ %G ru %F DE_2004_40_9_a9
V. A. Zolotarevskii; M. Al-Sabayleh; S. I. Vulpe; A. I. Sokirke. Application of the subdomain method to the approximate solution of singular integral equations on closed integration contours. Differencialʹnye uravneniâ, Tome 40 (2004) no. 9, pp. 1240-1247. http://geodesic.mathdoc.fr/item/DE_2004_40_9_a9/